Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 20, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 25, 2009, 10:42 PM CDT for Garfield County, Grant County, Oklahoma. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2009, 10:42 PM CDT (03:42 UTC)
- Expired
- Apr 25, 2009, 11:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Grant County, OK
The radar
The Vance AFB radar (KVNX), 35 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 11:15 PM CDT | TSTM WND GST 60 | 1 Sw Medford, OK | |
| Apr 25, 11:20 PM CDT | TSTM WND GST 62 | 1 Sw Medford, OK | |
| Apr 25, 11:35 PM CDT | TSTM WND GST 69 | 1 Sw Medford, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:36 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 25, 10:39 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1154 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS54 KOUN 260402 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1002 PM CDT SAT APR 25 2009 OKC047-053-260445- /O.CON.KOUN.TO.W.0020.000000T0000Z-090426T0445Z/ GARFIELD OK-GRANT OK- 1002 PM CDT SAT APR 25 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTHEASTERN GRANT AND NORTHERN GARFIELD COUNTIES... AT 1059 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 5 MILES NORTHWEST OF HUNTER...MOVING NORTH AT 10 MPH. THE MOST DANGEROUS PART OF THIS STORM WILL LIKELY TRACK JUST TO THE EAST OF POND CREEK OVER THE NEXT 15 TO 30 MINUTES. * LOCATIONS IN THE WARNING INCLUDE DEER CREEK...HUNTER...JEFFERSON... KREMLIN...MEDFORD AND POND CREEK. LAT...LON 3654 9768 3654 9788 3689 9780 3681 9747 TIME...MOT...LOC 0359Z 186DEG 7KT 3660 9774 $$
4 follow-up statements
000 WFUS54 KOUN 260342 TOROUN OKC047-053-260445- /O.NEW.KOUN.TO.W.0020.090426T0342Z-090426T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 1042 PM CDT SAT APR 25 2009 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... NORTHERN GARFIELD COUNTY IN NORTHERN OKLAHOMA... EASTERN GRANT COUNTY IN NORTHERN OKLAHOMA... * UNTIL 1145 PM CDT * AT 1039 PM CDT...STORM SPOTTERS REPORTED A TORNADO 2 MILES SOUTHEAST OF KREMLIN...MOVING NORTH AT 10 MPH. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. * LOCATIONS IN THE WARNING INCLUDE DEER CREEK...HUNTER...JEFFERSON... KREMLIN...LAMONT...MEDFORD AND POND CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. && LAT...LON 3689 9780 3681 9747 3650 9768 3651 9791 TIME...MOT...LOC 0341Z 199DEG 10KT 3652 9778 $$
000 WWUS54 KOUN 260352 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1052 PM CDT SAT APR 25 2009 OKC047-053-260445- /O.CON.KOUN.TO.W.0020.000000T0000Z-090426T0445Z/ GARFIELD OK-GRANT OK- 1052 PM CDT SAT APR 25 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTHEASTERN GRANT AND NORTHERN GARFIELD COUNTIES... AT 1049 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED SOUTHEAST OF KREMLIN...MOVING NORTH AT 10 MPH. THIS TORNADO IS LIKELY OCCLUDING SOUTHEAST OF KREMLIN...HOWEVER ANOTHER TORNADO MAY BE FORMING BETWEEN KREMLIN AND HUNTER WITHIN VERY STRONG MID LEVEL ROTATION. * LOCATIONS IN THE WARNING INCLUDE DEER CREEK...HUNTER...JEFFERSON... KREMLIN...LAMONT...MEDFORD AND POND CREEK. LAT...LON 3651 9769 3654 9788 3689 9780 3681 9747 TIME...MOT...LOC 0349Z 186DEG 7KT 3653 9779 $$
000 WWUS54 KOUN 260421 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1121 PM CDT SAT APR 25 2009 OKC047-260427- /O.CAN.KOUN.TO.W.0020.000000T0000Z-090426T0445Z/ GARFIELD OK- 1121 PM CDT SAT APR 25 2009 ...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHERN GARFIELD COUNTY... LAT...LON 3660 9764 3660 9787 3689 9780 3681 9747 TIME...MOT...LOC 0417Z 186DEG 7KT 3663 9774 $$ OKC053-260445- /O.CON.KOUN.TO.W.0020.000000T0000Z-090426T0445Z/ GRANT OK- 1121 PM CDT SAT APR 25 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTHEASTERN GRANT COUNTY... AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTHEAST OF POND CREEK...MOVING NORTH AT 10 MPH. THE SHEAR WITHIN THIS STORM HAS BECOME LESS ORGANIZED OVER THE PAST 15 MINUTES...HOWEVER SOME STRENGTHENING IS POSSIBLE. HAIL TO THE SIZE OF QUARTERS IS ALSO POSSIBLE. * LOCATIONS IN THE WARNING INCLUDE DEER CREEK...JEFFERSON...MEDFORD AND POND CREEK. LAT...LON 3660 9764 3660 9787 3689 9780 3681 9747 TIME...MOT...LOC 0417Z 186DEG 7KT 3663 9774 $$
000 WWUS54 KOUN 260439 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1139 PM CDT SAT APR 25 2009 OKC053-260445- /O.CON.KOUN.TO.W.0020.000000T0000Z-090426T0445Z/ GRANT OK- 1139 PM CDT SAT APR 25 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTHEASTERN GRANT COUNTY... AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM 5 MILES EAST OF JEFFERSON...MOVING NORTH AT 15 MPH. THE STRONGEST PART OF THIS STORM EXTENDS FROM EAST OF JEFFERSON TO MEDFORD. WIND GUSTS TO 65 MPH HAS OCCURRED WITH THIS STORM OVER THE PAST 15 MINUTES. AN AREA OF STRONG LOW LEVEL CONVERGENCE EAST OF POND CREEK MAY BE AN AREA WHERE ANOTHER TORNADO MAY FORM OVER THE NEXT 15 MINUTES OR SO. * LOCATIONS IN THE WARNING INCLUDE DEER CREEK...JEFFERSON...MEDFORD AND POND CREEK. LAT...LON 3660 9764 3660 9787 3689 9780 3681 9747 TIME...MOT...LOC 0433Z 199DEG 15KT 3673 9769 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 25, 6:22 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Apr 25, 6:22 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 622 PM CDT SAT APR 25 2009 .AVIATION... STATIONARY FRONT FORECAST TO LIFT SLOWLY N THIS EVENING TO BRING KGAG AND KWWR BACK INTO WARM SECTOR AND GUSTY S/SSE WINDS BY 09Z. T-STORMS WILL REMAIN WIDESPREAD AND STRONG THIS EVENING BEFORE DECREASING IN NUMBER/INTENSITY LATER TONIGHT. CIG/VSBY DROPPING MOST AREAS LATER TONIGHT THEN IMPROVING DURING DAY SUNDAY. STORMS LIKELY TO BECOME NUMEROUS AGAIN ALL AREAS SUNDAY... PERHAPS INCREASING AS EARLY AS LATE TONIGHT. TO KEEP IT SIMPLE WE HAVE INCLUDED VCTS IN MOST TAFS AND HAVE LIMITED TEMPO GROUPS TO THE FIRST 4 HRS. && .PREV DISCUSSION... /ISSUED 245 PM CDT SAT APR 25 2009/ DISCUSSION... STATIONARY FRONT...EXTENDING FROM JUST SOUTH OF ANTELOPE HILLS OF NORTHWEST ROGER MILLS COUNTY...NORTHEAST TO NEAR CHEROKEE...WILL BE FOCUS FOR STRONG/SEVERE STORMS THROUGH THE EVENING. THIS FRONT EXPECTED TO LIFT NORTHWARD THIS EVENING...SO LOCATIONS THAT ARE NOW WELL NORTH OF FRONT ARE STILL UNDER SEVERE WEATHER THREAT LATER THIS EVENING AS FRONT LIFTS NORTH. BASED ON SATELLITE/RADAR - TRIPLE POINT TRYING TO SET UP NEAR CLARENDON TEXAS. INITIATION THIS AFTERNOON WILL LIKELY BE IN SEVERAL SPOTS...FROM SOUTHERN KANSAS DOWN THE FRONT...AND ALSO NEAR TRIPLE POINT. CURRENTLY...MOST OF THE CONVERGENCE IS ALONG COLD FRONT...BUT EXPECTED TO INCREASE ALONG DRY LINE OVER THE NEXT COUPLE OF HOURS. AS FAR AS SUNDAY GOES...SOMEWHAT DEPENDENT ON WHAT HAPPENS TO TONIGHT AND WHICH MODEL YOU PREFER. GFS LOOKS A LITTLE MORE VOLATILE WHILE THE NAM APPEARS TO HAVE WEAKER CAP WITH STRONG LARGE SCALE LIFT...WHICH WOULD LEAD TO A LOT OF STORMS AND POSSIBLY LARGE THUNDERSTORMS CLUSTERS...AS OPPOSED TO MORE DISCRETE STORMS. HOWEVER...LCLS WILL BE LOW AND LOWER/DEEP SHEAR IMPRESSIVE ON BOTH MODELS...SO SEVERE WEATHER THREAT APPEARS SIGNIFICANT. WITH WESTERN TROUGH AND FRONTAL BOUNDARY MAKING PASSES AT REGION... DAY TO DAY CHANCES FOR STRONG-SEVERE WEATHER WILL CONTINUE THROUGH MUCH OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 76 63 72 / 40 60 70 60 HOBART OK 63 78 62 77 / 40 60 50 40 WICHITA FALLS TX 69 79 67 78 / 30 50 60 60 GAGE OK 53 78 56 70 / 40 60 40 20 PONCA CITY OK 63 76 64 68 / 60 60 80 50 DURANT OK 67 77 67 76 / 20 20 60 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/24/24
Hazardous weather outlook, Apr 25, 2:05 PM CDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT SAT APR 25 2009
OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
205 PM CDT SAT APR 25 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS... WITH A SLIGHT
RISK SURROUNDING THE MODERATE RISK.
LOCATION...
THE MODERATE RISK AREA IS TO THE WEST OF A LINE FROM BLACKWELL AND
KINGFISHER... TO LAWTON OKLAHOMA... TO VERNON AND GOODLETT TEXAS...
AND THEN EAST OF A BUFFALO TO ARNETT OKLAHOMA LINE. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS SURROUNDING THE MODERATE RISK
AREA TO THE WEST OF A LINE FROM STILLWATER TO OKLAHOMA CITY TO
WICHITA FALLS AND ARCHER CITY TEXAS... AND INCLUDING FAR NORTHWEST
OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 1 AM.
IMPACTS...
THE PRIMARY SEVERE WEATHER CONCERN WILL BE HAIL TO THE SIZE OF
BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES WILL ALSO BE
POSSIBLE...PRIMARILY IN THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY SUNDAY MORNING.
DISCUSSION...
A COLD FRONT WILL SLOW DOWN AND STALL THIS AFTERNOON...FROM
WEST-CENTRAL OKLAHOMA...NORTHEASTWARD INTO NORTH-CENTRAL OKLAHOMA. A
DRY LINE WILL INTERSECT THE FRONT IN THE EAST-CENTRAL TEXAS
PANHANDLE AND EXTEND SOUTH ACROSS THE EASTERN TEXAS PANHANDLE.
BY LATE AFTERNOON... SURFACE HEATING COULD WEAKEN THE CAP
SUFFICIENTLY SUCH THAT THUNDERSTORMS MAY FORM ALONG THE DRY LINE AND
COLD FRONT. INSTABILITY AND SHEAR WILL BE MORE THAN SUFFICIENT FOR
THE DEVELOPMENT OF ORGANIZED SEVERE STORMS. SUPERCELLS ARE EXPECTED
ALONG BOTH BOUNDARIES...ALTHOUGH THE STRONGEST STORMS ARE EXPECTED
TO DEVELOP ALONG THE DRY LINE. LARGE HAIL WILL BE THE PRIMARY
THREAT...WITH VERY DAMAGING WIND GUSTS ALSO POSSIBLE. TORNADOES WILL
BE POSSIBLE AS WELL...ESPECIALLY NEAR AND EAST OF THE COLD FRONT AND
DRY LINE INTERSECTION. LOW-LEVEL SHEAR IS EXPECTED TO BECOME MOST
FAVORABLE FOR TORNADO DEVELOPMENT DURING THE EARLY EVENING.
LATE TONIGHT...THUNDERSTORMS ALONG THE COLD FRONT ARE EXPECTED TO
FORM A COMPLEX AND MOVE ACROSS KANSAS AND NORTHERN PORTIONS OF
OKLAHOMA. LARGE HAIL WILL CONTINUE TO BE A THREAT TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 500 AM CDT SUNDAY APR 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A PROLONGED PERIOD OF ACTIVE WEATHER FOR THE SOUTHERN PLAINS...
INCLUDING THE POTENTIAL FOR SEVERE THUNDERSTORMS AND FLOODING
RAIN... WILL BEGIN THIS WEEKEND AND CONTINUE WELL INTO NEXT WEEK.
GULF MOISTURE RETURN INTO THE SOUTHERN PLAINS WILL CONTINUE THROUGH
EARLY NEXT WEEK. A DRY LINE WILL REMAIN IN THE AREA OF WEST TEXAS
THROUGH THE WEEKEND. A COLD FRONT IS FORECAST TO REMAIN IN OR NEAR
THE OKLAHOMA AND NORTH TEXAS AREA FROM SUNDAY THROUGH THE MIDDLE OF
NEXT WEEK. ALL OF THIS WILL TAKE PLACE BENEATH A STRONG AND
PERSISTENT SOUTHWESTERLY FLOW ALOFT... WHICH WILL FEATURE SEVERAL
EMBEDDED DISTURBANCES. MOISTURE... INSTABILITY... AND VERTICAL WIND
PROFILES WILL BE FAVORABLE FOR MULTIPLE ROUNDS OF STRONG TO SEVERE
THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY.
OTHER HAZARDOUS WEATHER...
HEAVY RAIN COULD LEAD TO FLOODING BY NEXT WEEK... INCLUDING AN
INCREASING POTENTIAL FOR MAINSTEM RIVER FLOODING BY MIDWEEK.
WIDESPREAD RAINFALL TOTALS OF 2 TO 4 INCHES ARE LIKELY BETWEEN THIS
WEEKEND AND NEXT WEDNESDAY. LOCAL TOTALS GREATER THAN 5 INCHES WILL
BE POSSIBLE.
STRONG SOUTH WINDS ARE EXPECTED TO CONTINUE ON SUNDAY. SUSTAINED
WINDS NEAR 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.
TAYLOR/MAXWELLIn the hours before
Local storm report, Apr 25, 9:29 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
929 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 10 S CLINTON 35.36N 98.97W
04/25/2009 E1.00 INCH WASHITA OK AMATEUR RADIO
&&
SMITHLocal storm report, Apr 25, 9:33 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL LONGDALE 36.13N 98.55W
04/25/2009 E0.75 INCH BLAINE OK FIRE DEPT/RESCUE
&&
FMLocal storm report, Apr 25, 9:48 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL CLINTON 35.51N 98.97W
04/25/2009 E0.88 INCH CUSTER OK NWS EMPLOYEE
&&
FMLocal storm report, Apr 25, 10:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL ENID 36.40N 97.88W
04/25/2009 E1.75 INCH GARFIELD OK AMATEUR RADIO
&&
SMITHLocal storm report, Apr 25, 10:06 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 5 SSE STAFFORD 35.46N 99.09W
04/25/2009 E1.25 INCH WASHITA OK TRAINED SPOTTER
0900 PM HAIL 4 S BURNS FLAT 35.30N 99.18W
04/25/2009 E1.75 INCH WASHITA OK TRAINED SPOTTER
0830 PM HAIL 7 SSW CESTOS 36.06N 99.15W
04/25/2009 E1.00 INCH DEWEY OK TRAINED SPOTTER
0648 PM HAIL 6 N MANGUM 34.97N 99.50W
04/25/2009 E2.00 INCH GREER OK TRAINED SPOTTER
0625 PM HAIL 2 W BUTLER 35.64N 99.22W
04/25/2009 E1.50 INCH CUSTER OK TRAINED SPOTTER
0621 PM HAIL 4 S BUTLER 35.58N 99.19W
04/25/2009 E1.75 INCH CUSTER OK TRAINED SPOTTER
0620 PM HAIL 6 WSW STAFFORD 35.50N 99.22W
04/25/2009 E2.50 INCH CUSTER OK TRAINED SPOTTER
0613 PM HAIL 5 S BUTLER 35.56N 99.19W
04/25/2009 E1.00 INCH CUSTER OK TRAINED SPOTTER
0611 PM HAIL 7 SSW BUTLER 35.54N 99.23W
04/25/2009 E1.50 INCH CUSTER OK TRAINED SPOTTER
0547 PM HAIL HAMMON 35.63N 99.38W
04/25/2009 E0.75 INCH ROGER MILLS OK TRAINED SPOTTER
0540 PM HAIL 4 N ELK CITY 35.47N 99.42W
04/25/2009 E1.50 INCH BECKHAM OK TRAINED SPOTTER
0507 PM HAIL 2 E SAYRE 35.30N 99.60W
04/25/2009 E0.88 INCH BECKHAM OK TRAINED SPOTTER
&&
FMSpecial weather statement, Apr 25, 10:19 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1019 PM CDT SAT APR 25 2009 OKZ005-010-260345- WOODWARD OK-WOODS OK- 1019 PM CDT SAT APR 25 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS AND WOODWARD COUNTIES. A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED OVER NORTHERN WOODWARD COUNTY AT 1019 PM CDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN WOODS AND WOODWARD COUNTIES...INCLUDING THE CITY OF WOODWARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 56 min |
| Apr 25, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 48 min |
| Apr 25, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 59 min |
| Apr 25, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 59 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 61 min |
| Apr 25, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 59 min |
| Apr 25, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 67 min |
| Apr 25, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 63 min |
| Apr 25, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woodward | 57 min |
| Apr 25, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 64 min |
| Apr 25, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 59 min |
| Apr 25, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 67 min |
| Apr 25, 8:57 PM CDT | Tornado Warning | OUN | Kay | 48 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 38 min |
| Apr 25, 9:13 PM CDT | Areal Flood Warning | OUN | Blaine, Dewey, Garfield, Grant, Kay, Major | 6 hr |
| Apr 25, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Woods, Woodward | 59 min |
| Apr 25, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 57 min |
| Apr 25, 9:42 PM CDT | Tornado Warning | OUN | Garfield | 33 min |
| Apr 25, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 60 min |
| Apr 25, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 59 min |
| Apr 25, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 55 min |
| Apr 25, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 62 min |
| Apr 25, 10:13 PM CDT | Tornado Warning | OUN | Garfield, Grant | 32 min |
| Apr 25, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 53 min |
| Apr 25, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 46 min |
| Apr 25, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 66 min |
| Apr 25, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 27 min |
| Apr 25, 11:36 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 54 min |
| Apr 25, 11:47 PM CDT | Tornado Warning | OUN | Grant | 43 min |
| Apr 25, 11:58 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 47 min |
| Apr 26, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 55 min |
| Apr 26, 12:12 AM CDT | Tornado Warning | OUN | Kay | 48 min |
| Apr 26, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 63 min |
| Apr 26, 12:40 AM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 65 min |
| Apr 26, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 53 min |
| Apr 26, 12:57 AM CDT | Areal Flood Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 3 hr |
| Apr 26, 1:39 AM CDT | Tornado Warning | OUN | Garfield, Grant | 66 min |
| Apr 26, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 32 min |
| Apr 26, 1:54 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 18 hr |
| Apr 26, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 63 min |
| Apr 26, 3:04 AM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Dewey, Garfield, Grant, Kay and 4 more | 4 hr |
| Apr 26, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 66 min |
| Apr 26, 6:38 AM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more | 3 hr |
| Apr 26, 8:31 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 67 hr |
| Apr 26, 9:05 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 29 hr |
| Apr 26, 9:05 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 47 hr |
| Apr 26, 9:47 AM CDT | Areal Flood Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major | 6 hr |
| Apr 26, 10:02 AM CDT | Flood Watch | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more | 30 hr |
| Apr 26, 11:26 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| Apr 26, 11:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 47 min |
| Apr 26, 12:03 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more | 13 hr |
| Apr 26, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 45 min |
| Apr 26, 12:36 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 39 min |
| Apr 26, 12:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| Apr 26, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Apr 26, 1:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 63 min |
| Apr 26, 1:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 62 min |
| Apr 26, 1:30 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 22 min |
| Apr 26, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 65 min |
| Apr 26, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 66 min |
| Apr 26, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 48 min |
| Apr 26, 2:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 59 min |
| Apr 26, 3:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 62 min |
| Apr 26, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 63 min |
| Apr 26, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 67 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 59 min |
| Apr 26, 3:50 PM CDT | Flash Flood Warning | OUN | Ellis, Harper, Woodward | 4 hr |
| Apr 26, 4:04 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 56 min |
| Apr 26, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 65 min |
| Apr 26, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 56 min |
| Apr 26, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| Apr 26, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Harper, Woods, Woodward | 63 min |
| Apr 26, 4:56 PM CDT | Tornado Warning | OUN | Dewey, Ellis, Woodward | 64 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 62 min |
| Apr 26, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 63 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 61 min |
| Apr 26, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 66 min |
| Apr 26, 5:42 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 54 min |
| Apr 26, 5:47 PM CDT | Tornado Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 58 min |
| Apr 26, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 54 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.